# SDR CALA0000098

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 297
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN FLIGHT DECK FLOOR PANEL AT ENTRYWAY AREA, STA 297, LBL17.  THE FLOOR PANEL WAS REPAIRED IAW BOEING DRAWING 141N5810 AND ECRA 5321-01080.
